Would this drug cause pains in my leg and rear-end?
Muscle pain or unusual stiffness (not sure if we could categorize your symptoms as this) is a serious side effect of Carbidopa.
It is best to see your doctor and he/she can check you and see if it is indeed the severe side effect of Carbidopa.
Other known side effects of Carbidopa are stated below:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Carbidopa:
Confusion; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; loss of appetite; nausea; taste changes; trouble sleeping; upset stomach; urinary tract infection; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Carbidopa:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; blood in vomit; chest pain; confusion; depression; fast or irregular heartbeat; fever; hallucinations; increased sweating; mental or mood changes; muscle pain or unusual stiffness; severe abdominal pain; severe lightheadedness or fainting; sore throat; thoughts of suicide; unusual bruising or bleeding; unusual or painful movements or spasms of the face, eyelids, mouth, tongue, arms, hands, or legs; vision changes (blurred/double vision); yellowing of the skin or eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2012 • 1 answer
Posted 22 May 2015 • 1 answer
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 • 1 answer
Posted 15 Jul 2016 • 3 answers
Posted 4 Oct 2017 • 0 answers